Soit
Let
Accepté le :
Publié le :
Keywords: Negatively curved manifolds, Moebius, cross-ratio
Mot clés : Variétes à courbure negative, birapport, Moebius
@article{AIF_2016__66_6_2507_0, author = {Biswas, Kingshook}, title = {Local and infinitesimal rigidity of simply connected negatively curved manifolds}, journal = {Annales de l'Institut Fourier}, pages = {2507--2523}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {66}, number = {6}, year = {2016}, doi = {10.5802/aif.3070}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.3070/} }
TY - JOUR AU - Biswas, Kingshook TI - Local and infinitesimal rigidity of simply connected negatively curved manifolds JO - Annales de l'Institut Fourier PY - 2016 SP - 2507 EP - 2523 VL - 66 IS - 6 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.3070/ DO - 10.5802/aif.3070 LA - en ID - AIF_2016__66_6_2507_0 ER -
%0 Journal Article %A Biswas, Kingshook %T Local and infinitesimal rigidity of simply connected negatively curved manifolds %J Annales de l'Institut Fourier %D 2016 %P 2507-2523 %V 66 %N 6 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.3070/ %R 10.5802/aif.3070 %G en %F AIF_2016__66_6_2507_0
Biswas, Kingshook. Local and infinitesimal rigidity of simply connected negatively curved manifolds. Annales de l'Institut Fourier, Tome 66 (2016) no. 6, pp. 2507-2523. doi : 10.5802/aif.3070. https://www.numdam.org/articles/10.5802/aif.3070/
[1] On Moebius and conformal maps between boundaries of CAT(-1) spaces, Annales de l’Institut Fourier, Tome 65, no. 3, Volume 65 (2015) no. 3, pp. 1387-1422 | DOI
[2] Structure conforme au bord et flot géodésique d’un CAT(-1) espace, Enseign. Math., Volume 41 (1995) no. 1-2, pp. 63-102
[3] Sur le birapport au bord des CAT(-1) espaces, Publ. Math., Inst. Hautes Étud. Sci., Volume 83 (1996), pp. 95-104 | DOI
[4] Manifolds with non-positive curvature, Ergodic Theory and Dynamical Systems, Volume 5 (1985), pp. 307-317 | DOI
[5] Local boundary rigidity of a compact Riemannian manifold with curvature bounded above, Transactions of the A.M.S., Volume 352 (2000) no. 9, pp. 3937-3956 | DOI
[6] Spectral rigidity of a compact negatively curved manifold, Topology, Volume 37 (1998), pp. 1265-1273 | DOI
[7] Some inverse spectral results for negatively curved 2-manifolds, Topology,, Volume 19 (1980), pp. 301-312 | DOI
[8] Le spectre marqué des longueurs des surfaces à courbure négative, Annals of Mathematics, Volume 131 (1990), pp. 151-162 | DOI
[9] Sur les longueurs des géodésiques d’une métrique à courbure négative dans le disque, Commentarii Mathematici Helvetici, Volume 65 (1990), pp. 334-347 | DOI
[10] Integral geometry of tensor fields, VSP, Utrecht, The Netherlands, 1994, 231 pages
Cité par Sources :